# SDR IPXA10559051

- Difficulty date: March 22, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,786 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFR CARGO (BULK BAY); CORROSION AROUND NUT PLATES ON FLOOR SUPPORT BEAM STA 1509 RBL 7.  REPLACED IAW SRM 53-60-53-01, 51-40-02.
